# SDR MWEA001282

- Difficulty date: December 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug MD-88
- Aircraft serial: 48031
- Aircraft time: 34,040 hours, 39,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCH ON RT SIDE OF THE FUSELAGE, FWD OF THE FWD CARGO DOOR.  --  REPAIRED SKIN DAMAGE AND REPAIRED LONGERON WITH NEW SPLICE SECTION.
